MathSciNet Relay Station
MathSciNet bibliographic data
MR350623 52A25
Ewald, G.; Shephard, G. C. Stellar subdivisions of boundary complexes of convex polytopes. Math. Ann. 210 (1974), 7–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement